Skip to main content

On Schur’s conjecture in ℝ4

This is a preview of subscription content, access via your institution.

References

  1. P. Brass, W. Moser, and J. Pach, Research Problems in Discrete Geometry (Springer, Berlin, 2005).

    MATH  Google Scholar 

  2. A. M. Raigorodskii, Russ. Math. Surv. 56(1), 103–139 (2001).

    Article  MATH  MathSciNet  Google Scholar 

  3. A. M. Raigorodskii, J. Math. Sci. 154, 604–623 (2008).

    Article  MATH  MathSciNet  Google Scholar 

  4. A. M. Raigorodskii, in Surveys in Contemporary Mathematics, London Math. Soc. Lect. Note Ser., No. 347 (Cambridge Univ. Press, London, 2007), pp. 202–248.

    Book  Google Scholar 

  5. K. Borsuk, Fundam. Math. 20, 177–190 (1933).

    Google Scholar 

  6. J. Kahn and G. Kalai, Bull. Am. Math. Soc. 20, 60–62 (1993).

    Article  MathSciNet  Google Scholar 

  7. V. L. Dol’nikov, Discrete Comput. Geom. 24, 293–299 (2000).

    Article  MATH  MathSciNet  Google Scholar 

  8. A. Heppes and P. Révész, Acta Math. Acad. Sci. Hung. 7, 159–162 (1956).

    Article  MATH  Google Scholar 

  9. H. Hopf and E. Pannwitz, Aufgabe Nr. 167, Jahresber. Deutsch. Math. Ver. 43, 114 (1934).

    Google Scholar 

  10. B. Grünbaum, Bull. Res. Council Israel. Sect. A 6, 77–78 (1956).

    MathSciNet  Google Scholar 

  11. A. Heppes, Acta Math. Acad. Sci. Hung. 7, 463–466 (1957).

    Article  MathSciNet  Google Scholar 

  12. S. Straszewicz, Bull. Acad. Polon. Sci. Cl. III 5, 39–40 (1957).

    MATH  MathSciNet  Google Scholar 

  13. Z. Schur, M. A. Perles, H. Martini, and Y. S. Kupitz, in Discrete and Computational Geometry (Springer, Berlin, 2003).

    Google Scholar 

  14. F. Moric and J. Pach, “Remarks on Schur’s conjecture,” www.cims.hyu.edu/~publications/schur080712.pdf.

  15. K. J. Swanepoel, Discrete Comput. Geom. 41(1), 1–27 (2009).

    Article  MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to V. V. Bulankina.

Additional information

Original Russian Text © V.V. Bulankina, A.B. Kupavskii, A.A. Polyanskii, 2014, published in Doklady Akademii Nauk, 2014, Vol. 454, No. 5, pp. 507–511.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bulankina, V.V., Kupavskii, A.B. & Polyanskii, A.A. On Schur’s conjecture in ℝ4 . Dokl. Math. 89, 88–91 (2014). https://doi.org/10.1134/S106456241401027X

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1134/S106456241401027X

Keywords

  • Half Space
  • DOKLADY Mathematic
  • Dimensional Sphere
  • Spherical Part
  • Pythagorean Theorem